Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Quit heroin, purple bruise on the left forearm. What is this ?

Please help! I ve been shooting up heroin and I have proudly quit using starting yesterday. Well I haven t shot up in my left forearm in a while and I look at it and it is now yellow, green, and purple. So I think it s just a bruise but can you tell me If it s probably something worse please???? Please help? Because I just quit and I pray to god that I didn t do nothing bad to my arm when I m trying to quit and put this devil behind me and live a good life so if you could please help me and hopefully it s just a bruise.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Shawn,

It is really good to know that you have decided to quite this bad addiction and it is important that you keep your self on this path what ever happen. I would also suggest you to have consulation with some deaddiction centre as this type of addiction is very bad and requires professional help.

Now regarding the skin color change that you see on your arm. In my opinion this can be some sort of infection which is causing the skin discoloration. Skin infection at the site of injection are very common in addiction and this can be one of them. This may requires treatment with antibiotics.

Thanks and take care.

Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor